# SDR SIMA20181002003

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 3,908 hours, 2,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 013586
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING PANEL 253CLC INOP. FOUND EMERGENCY LIGHT ON CEILING PANEL 253CLC INOP. WHILE TROUBLESHOOTING FOUND THAT EMERGENCY LIGHT POWER UNIT SUPPLY NR 4 WAS NOT WORKING. R&R EMERGENCY LIGHT POWER UNIT SUPPLY NR 4 IAW AMM 33-50-01. EMERGENCY LIGHT POWER UNIT SUPPLY OPC GOOD IAW AMM 33-50-01. EMERGENCY LIGHTS OPC GOOD IAW AMM 33-50-00. NO FURTHER DEFECTS NOTED.
